"Strange new symptoms!"

By girllovespizza Latest Reply 2011-04-03 18:28:23 -0500
Started 2011-03-31 17:05:32 -0500

ok, not feeling so well. my numbers have been really high lately. seems like it doesnt make much diff whether eat right or not. and i noticed today as i was gettin in bath tub that my feet n legs felt weird. i cant even really describe the feeling. then while in the bath my feet felt esp cold as HOT water was running on them. i looked at the bottoms of my feet and my bigs toes and the 2 next to them were freakin BLU! the oddest color blu~i kin i need to get to the doc but dont have ins at the moment…anyone hava clue about these strange symptoms???

12 replies

digitaldoorbell 2011-04-02 00:11:07 -0500 Report

You've already received good advice. I had "strange" feelings in my legs and feet and ended up with neuopathy. It is awful but I manage to treat it without prescription meds (at least I can now). Please don't take a chance on anything like this. Let us know what your doctor said.

June Tademy
June Tademy 2011-04-01 16:21:22 -0500 Report

I personally do notunderstand why anyone would wait and put their health last, no matter what there are clinics and hospitals that take all emergency cases. You are not helping yourself at all the time you took to ask the question you could have been at ER and had help… Please think, this is not a game

girllovespizza 2011-04-03 18:28:23 -0500 Report

Judy i am sorry u feel that by my taking the time to ask this questiion, that i was putting my health last…really want the case, nor do i think this a "game". Im new to this yes, but im not stupid! you shoud perhaps know someones full situation before u offer such harsh words. i did have not a way to get to the ER on the day i asked the question but knew that i would the following day, wasnt gonna walk 15 miles. replies like yours is what makes folks shy AWAY from asking questions (on a site like this) at all…

jayabee52 2011-03-31 18:05:57 -0500 Report

To me, blue ANYTHING (except veins) is a cause for GREAT concern. You are not getting oxygenated blood to your lower extremeties. GO TO ER ASAP! Get it checked out. You don't want to lose your toes, or maybe even your feet!


MewElla 2011-03-31 18:12:02 -0500 Report

I absolutely agree with James…get to the ER as soon as you can. Plse keep us posted and best of luck to you.

jeffrey9127 2011-03-31 17:49:02 -0500 Report

You definitely need to see a Dr.! That sounds like something serious. If nothing else, go to an ER and get your feet looked at. You can always make payments for medical services, but you can't let your health fail because you don't have insurance.

Cari Lee
Cari Lee 2011-03-31 17:31:42 -0500 Report

It could be neuropathy but girl, u need to get to a dr. Ins or not. I know the feeling of not having ins. but ur health is more important.